Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Warts on feet, itchy after wart freezing medication. Healing?

Hello! my 10 year old daughter have warts on her feet . I bought wart freezing and its been a week since i used it for her. Now she is telling me and its annoying her that everynight her warts are itchy, very itchy she said. Is this a good sign that it is healing or should I be alarm. Thank you
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
After freezing the warts,itching is common problem. So, do not worry. Give antihistaminics like hydroxyzine HCL tablet 10 mg twice a day for few days. Antibiotics shoud be continued to prevent secondary infection. I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor